Alert archive / Utah / Wind Advisories in 2025

Wind Advisory 5, NWS Salt Lake City, UT

February 6, 20259 counties in Utah

NWS Salt Lake City, UT issued this wind advisory at Feb 6, 2025, 2:14 AM MST for 9 counties in Utah. It took effect at Feb 7, 2025, 2:35 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2025, 2:14 AM MST (09:14 UTC)
In effect from
Feb 7, 2025, 2:35 AM MST
Expired
Feb 7, 2025, 6:08 PM MST
In force
16 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Box Elder County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT, Washington County, UT

The radar

The Salt Lake City radar (KMTX), 205 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 9.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

711 
WWUS75 KSLC 060914
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
214 AM MST Thu Feb 6 2025

UTZ115-122-070015-
/O.NEW.KSLC.WI.Y.0005.250207T1500Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Milford, Beaver, Delta,
Little Sahara, and Cedar City
214 AM MST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 8 AM to 8 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong cross winds can be expected along 
  east-west oriented roads, including Highway 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

HM
5 follow-up statements
997 
WWUS75 KSLC 061625
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
925 AM MST Thu Feb 6 2025

WYZ021-070500-
/O.NEW.KSLC.HW.W.0002.250207T1500Z-250208T0000Z/
Southwest Wyoming-
Including the following locations - Lyman and Evanston
925 AM MST Thu Feb 6 2025

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Southwest Wyoming.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ102-070500-
/O.EXB.KSLC.WI.Y.0005.250207T1000Z-250208T0100Z/
Tooele and Rush Valleys-
Including the following locations - Tooele, Grantsville, and
Vernon
925 AM MST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM MST FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Tooele and Rush Valleys.

* WHEN...From 3 AM to 6 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust may reduce visibilities at 
  times through the day.

* ADDITIONAL DETAILS...Isolated wind gusts to 60 mph are expected on 
  I-80 near Lake Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ115-122-070500-
/O.CON.KSLC.WI.Y.0005.250207T1500Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Cedar City, Milford, Little
Sahara, Delta, and Beaver
925 AM MST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 8 AM to 8 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong cross winds can be expected along 
  east-west oriented roads, including Highway 50. Blowing dust may 
  reduce visibilities at times through the day.

* ADDITIONAL DETAILS...Isolated wind gusts to 60 mph can be expected 
  across wind prone and exposed locations of western Millard, Beaver 
  and Iron Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

CRK
727 
WWUS75 KSLC 070559
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1059 PM MST Thu Feb 6 2025

WYZ021-072100-
/O.CON.KSLC.HW.W.0002.250207T1500Z-250208T0000Z/
Southwest Wyoming-
Including the following locations - Lyman and Evanston
1059 PM MST Thu Feb 6 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 5 PM MST 
FRIDAY...

* WHAT...West to southwest winds 30 to 40 mph with gusts up to 65 
  mph expected.

* WHERE...Southwest Wyoming.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ102-072100-
/O.CON.KSLC.WI.Y.0005.250207T1000Z-250208T0100Z/
Tooele and Rush Valleys-
Including the following locations - Grantsville, Tooele, and
Vernon
1059 PM MST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM MST FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Tooele and Rush Valleys.

* WHEN...From 3 AM to 6 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust may reduce visibilities at 
  times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ115-122-072100-
/O.CON.KSLC.WI.Y.0005.250207T1500Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Cedar City, Little Sahara,
Milford, Beaver, and Delta
1059 PM MST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...From 8 AM to 8 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong cross winds can be expected along 
  east-west oriented roads, including Highway 50. Blowing dust may 
  reduce visibilities at times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

LC
346 
WWUS75 KSLC 070935
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
235 AM MST Fri Feb 7 2025

WYZ021-080000-
/O.CON.KSLC.HW.W.0002.250207T1500Z-250208T0000Z/
Southwest Wyoming-
Including the following locations - Evanston and Lyman
235 AM MST Fri Feb 7 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 
PM MST THIS AFTERNOON...

* WHAT...West to southwest winds 30 to 40 mph with gusts up to 65 
  mph expected.

* WHERE...Southwest Wyoming.

* WHEN...From 8 AM this morning to 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ101-080045-
/O.EXB.KSLC.WI.Y.0005.250207T0935Z-250208T0100Z/
Great Salt Lake Desert and Mountains-
Including the following locations - Wendover, Dugway, and Park
Valley
235 AM MST Fri Feb 7 2025

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. 
  Winds will shift to the northwest behind a cold front during the 
  afternoon and remain gusty through 6 PM.

* WHERE...Great Salt Lake Desert and Mountains.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust may reduce visibilities at 
  times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ102-080045-
/O.EXT.KSLC.WI.Y.0005.250207T0935Z-250208T0100Z/
Tooele and Rush Valleys-
Including the following locations - Grantsville, Tooele, and
Vernon
235 AM MST Fri Feb 7 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Tooele and Rush Valleys.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust may reduce visibilities at 
  times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ115-122-080045-
/O.EXT.KSLC.WI.Y.0005.250207T0935Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Little Sahara, Cedar City,
Beaver, Milford, and Delta
235 AM MST Fri Feb 7 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong cross winds can be expected along 
  east-west oriented roads, including Highway 50. Blowing dust may 
  reduce visibilities at times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

HM
623 
WWUS75 KSLC 071607
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
907 AM MST Fri Feb 7 2025

WYZ021-080000-
/O.CON.KSLC.HW.W.0002.000000T0000Z-250208T0000Z/
Southwest Wyoming-
Including the following locations - Lyman and Evanston
907 AM MST Fri Feb 7 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West to southwest winds 30 to 40 mph with gusts up to 65 
  mph expected.

* WHERE...Southwest Wyoming.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles and vehicles with trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

UTZ101-102-080100-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-250208T0100Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Including the following locations - Park Valley, Vernon, Tooele,
Wendover, Dugway, and Grantsville
907 AM MST Fri Feb 7 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Great Salt Lake Desert and Mountains and Tooele and Rush 
  Valleys.

* WHEN...Until 6 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Blowing dust may reduce visibilities at 
  times through the day.

* ADDITIONAL DETAILS...After the cold front passes around mid 
  afternoon, winds will shift from southerly to northwesterly and 
  gradually diminish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

UTZ115-122-080300-
/O.CON.KSLC.WI.Y.0005.000000T0000Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Delta, Beaver, Milford,
Little Sahara, and Cedar City
907 AM MST Fri Feb 7 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Millard and Juab Counties and Southwest Utah.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result. Strong cross winds can be expected along 
  east-west oriented roads, including Highway 50. Blowing dust may 
  reduce visibilities at times through the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles and vehicles with trailers. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

DVC
272 
WWUS75 KSLC 080108
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
608 PM MST Fri Feb 7 2025

UTZ115-122-080215-
/O.CAN.KSLC.WI.Y.0005.000000T0000Z-250208T0300Z/
Western Millard and Juab Counties-Southwest Utah-
Including the following locations - Cedar City, Little Sahara,
Milford, Beaver, and Delta
608 PM MST Fri Feb 7 2025

...WIND ADVISORY IS CANCELLED...

Winds across southwest through west-central Utah will continue to 
decrease this evening. Local gusts to around 35 mph remain possible 
through 8 PM.

$$

UTZ101-102-080215-
/O.EXP.KSLC.WI.Y.0005.000000T0000Z-250208T0100Z/
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Including the following locations - Park Valley, Dugway, Tooele,
Wendover, Vernon, and Grantsville
608 PM MST Fri Feb 7 2025

...WIND ADVISORY HAS EXPIRED...

Winds across southwest through west-central Utah will continue to 
decrease this evening. Local gusts to around 35 mph remain possible 
through 8 PM.

$$

For more information from the National Weather Service visit 
https://weather.gov/saltlakecity.

For information on potential travel impacts visit 
http://udottraffic.utah.gov

LC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Feb 5, 4:02 PM MST, 10 hours 12 minutes earlier.

Area forecast discussion, Feb 5, 4:02 PM MST, 10 hours 12 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
402 PM MST Wed Feb 5 2025

.SYNOPSIS...Cooler temperatures will spread into the area tonight
behind a cold front along with dry conditions. Another cold front
will cross the area Friday into Saturday.

&&

.SHORT TERM (THROUGH 12Z FRIDAY)...A shortwave trough that grazed
northern Utah earlier today is already ejecting into Wyoming. The
associated surface boundary is currently analyzed over Utah County,
and is accompanied by a band of showery precipitation with valley
rain and mountain snow. Briefly moderate precipitation had been
noted with some of the heavier showers, supported by modest
instability (HREF ensemble mean SBCAPE values of up to 150 J/kg).
With the parent trough departing farther away, the front is not
likely to make it too much farther south before weakening. As a
result, expect just a few lingering weak showers this evening across
central Utah before drier and more stable air settles into the area.

With a cooler airmass spreading into the area (H7 temperatures
ranging from -3C at PVU to -10C along the Idaho border late
tonight), overnight minimum temperatures will be much cooler
compared to the last few night. This will be aided by good radiative
cooling as skies clear out this evening. However, current forecast
min temperatures, while reaching near to below freezing across
northern Utah, are still generally 5-10 degrees above climatological
normals.

A return to southerly flow and warm advection will maintain above
normal temperatures for tomorrow, but again, not as warm as previous
days. Southwesterly flow aloft will remain enhanced, with widespread
H7 winds to 30 kt (and 40-45kt across southwest Utah). However,
expect winds to be weaker compared to today and generally remaining
below advisory criteria, owing in part to a much weaker surface
pressure gradient. A fairly appreciable moisture plume will also
start to spread into the area by the afternoon/evening, with IVT
from both the NAEFS and EPS exceeding the 99th percentile of
climatology. This will start to bring precipitation to northern Utah
during the afternoon and increasing in the evening. Given the mild
airmass, however, snow levels will generally remain high, although
some period of snow or a rain/snow mix may be possible in some
valleys initially (and closer to the Idaho border).

.LONG TERM...(After 12Z/5AM Friday)...A broad longwave trough moving
through the region will just graze northern Utah as it lifts out,
and the though will still deliver a bit of a punch by way of a
pronounced surface frontal boundary expected to accompany the
system. The majority of the uncertainty with this feature is its
timing rather than its strength, but that timing will have
significant impacts on the wind impacts across the West Desert as
well as on how cold air will line up with the heaviest precipitation
periods, shifting the balance of precipitation between rain or snow.
For northern Utah, impacts are expected to be limited to high
mountain roadways including Sardine and Parleys Summit, but given
the increased soil temperatures and roadway temps, will be a
challenge to get much in the way of accumulating snow on roadways.
Populated areas of central and southern Utah will be limited to rain
in all but the highest elevation areas and largely shielded from
impacts.

Mountain areas could see significant precipitation above 7500-8500
ft initial snow levels early on Friday, with relatively tight spread
in the NBM probabilities. Snow Ratio/Density transitions quickly
from 5-8:1 to 12:1 as the upper level front progresses through the
terrain, with areas to the north (especially the Bear River range)
more likely to come out at the upper end of the spread.
Precipitation is expected to quickly come to an end as the majority
of ensemble output drive much drier air into the region no later
than 12Z Saturday. A few orographically forced snow showers may
linger in the northern Wasatch under W/NW flow as the last of the
mid-level moisture clears out.

The remainder of the weekend and much of next week is under the
influence of a broad longwave trough bringing a colder, continental
airmass into the region that will help drive a return to seasonally
appropriate temperatures. This trough appears moisture starved in
all but the wettest ensemble solutions, suggesting that while there
may be some increased cloud cover and winds in the region with this
trough, it will bring little in the way of additional precipitation.
At the very end of the forecast period (Thursday the 13th) ensembles
diverge significantly, with about half the membership suggesting a
potent storm poised to bring colder air and ample moisture into the
region, but hard to say much in the way of details just yet.

&&

AVIATION...KSLC...Northwesterly winds are expected to gradually
taper through this evening behind the front, eventually becoming
light and southeasterly roughly 10-12z Thursday. Dry conditions with
clearing skies persist overnight into Thursday morning, before
another weather system brings increasing cloud cover and decreasing
CIGS by Thursday afternoon.

.REST OF UTAH AND SOUTHWEST WYOMING...Showers are wrapping up
across the southern Wasatch this afternoon, yielding widespread dry
conditions for the remainder of the TAF period. Gusty west-northwest
winds across northern Utah will taper off behind the front this
evening, becoming light and terrain driven overnight. For southern
Utah, southwesterly winds to persist into the late afternoon,
becoming light this evening.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.

&&

Cheng/Wessler/Whitlam

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

Nearby

Wind Advisories in Utah, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.